Volume 24, issue 2 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Trees of manifolds as boundaries of spaces and groups

Jacek Świątkowski

Geometry & Topology 24 (2020) 593–622
Bibliography
1 F Ancel, L Siebenmann, The construction of homogeneous homology manifolds, Abstracts Amer. Math. Soc. 6 (1985) 92
2 S Armentrout, Cellular decompositions of 3–manifolds that yield 3–manifolds, 107, Amer. Math. Soc. (1971) 72 MR0413104
3 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
4 M Brown, Some applications of an approximation theorem for inverse limits, Proc. Amer. Math. Soc. 11 (1960) 478 MR115157
5 R M Charney, M W Davis, Strict hyperbolization, Topology 34 (1995) 329 MR1318879
6 R Coulon, Asphericity and small cancellation theory for rotation families of groups, Groups Geom. Dyn. 5 (2011) 729 MR2836458
7 M W Davis, The geometry and topology of Coxeter groups, 32, Princeton Univ. Press (2008) MR2360474
8 M W Davis, T Januszkiewicz, Hyperbolization of polyhedra, J. Differential Geom. 34 (1991) 347 MR1131435
9 R D Edwards, The topology of manifolds and cell-like maps, from: "Proceedings of the International Congress of Mathematicians, I" (editor O Lehto), Acad. Sci. Fennica, Helsinki (1980) 111 MR562601
10 R Engelking, General topology, Polish Scientific (1977) MR0500780
11 H Fischer, Boundaries of right-angled Coxeter groups with manifold nerves, Topology 42 (2003) 423 MR1941443
12 H Fischer, C R Guilbault, On the fundamental groups of trees of manifolds, Pacific J. Math. 221 (2005) 49 MR2194145
13 K Fujiwara, J F Manning, CAT(0) and CAT(1) fillings of hyperbolic manifolds, J. Differential Geom. 85 (2010) 229 MR2732977
14 W Jakobsche, Homogeneous cohomology manifolds which are inverse limits, Fund. Math. 137 (1991) 81 MR1113561
15 R C Lacher, Cell-like mappings, I, Pacific J. Math. 30 (1969) 717 MR251714
16 R L Moore, Concerning upper semi-continuous collections of continua, Trans. Amer. Math. Soc. 27 (1925) 416 MR1501320
17 L Mosher, M Sageev, Non-manifold hyperbolic groups of high cohomological dimension, preprint (1997)
18 P Przytycki, J Świątkowski, Flag-no-square triangulations and Gromov boundaries in dimension 3, Groups Geom. Dyn. 3 (2009) 453 MR2516175
19 F Quinn, Ends of maps, III : Dimensions 4 and 5, J. Differential Geometry 17 (1982) 503 MR679069
20 L C Siebenmann, Approximating cellular maps by homeomorphisms, Topology 11 (1972) 271 MR295365
21 P R Stallings, An extension of Jakobsche’s construction of n–homogeneous continua to the nonorientable case, from: "Continua" (editors H Cook, W T Ingram, K T Kuperberg, A Lelek, P Minc), Lecture Notes in Pure and Appl. Math. 170, Dekker (1995) 347 MR1326856
22 J Świątkowski, Trees of metric compacta and trees of manifolds, Geom. Topol. 24 (2020) 533
23 P Zawiślak, Trees of manifolds and boundaries of systolic groups, Fund. Math. 207 (2010) 71 MR2576279